Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 1, NWS Albuquerque, NM

December 31, 2005

NWS Albuquerque, NM issued this wind advisory at Dec 31, 2005, 9:17 PM MST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2005, 9:17 PM MST (04:17 UTC)
Expired
Jan 1, 2006, 6:00 PM MST
In force
21 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 010417
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
917 PM MST SAT DEC 31 2005

...STRONG GUSTY WINDS EXPECTED REMAINDER OF TONIGHT THROUGH NEW
YEARS DAY CENTRAL AND EAST...

.A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS THE STATE WILL
RESULT IN STRONG AND GUSTY WESTERLY AND NORTHWESTERLY WINDS FOR THE REMAINDER
OF TONIGHT ACROSS THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
AND ALONG THE I-40 CORRIDOR EAST OF THE MOUNTAINS. DURING THE
EARLY MORNING...THE STRONG WINDS WILL ALSO SPREAD ONTO THE
NORTHEAST AND SOUTHEAST PLAINS. THE WINDS WILL PERSIST INTO SUNDAY
EVENING BEFORE DIMINISHING.

NMZ026-011200-
/O.EXA.KABQ.WI.Y.0001.060101T1200Z-060102T0100Z/
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
917 PM MST SAT DEC 31 2005

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SUNDAY. 

WEST AND NORTHWEST WINDS OF 20 TO 30 MPH WILL INCREASE TO 25 TO
40 MPH AROUND SUNRISE. SUSTAINED WESTERLY WINDS OF 25 TO 40 MPH
WILL PERSIST THROUGH NEW YEARS DAY BEFORE DIMINISHING LATER SUNDAY
NIGHT. SOME OF THE STRONGER WIND GUSTS MAY REACH 55 MPH.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ004-005-010>013-016>018-011200-
/O.EXT.KABQ.WI.Y.0001.060101T0417Z-060102T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER
917 PM MST SAT DEC 31 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST SUNDAY. 

SUSTAINED WESTER AND NORTHWEST WINDS OF 25 TO 40 MPH WILL PERSIST FOR THE
REMAINDER OF TONIGHT THROUGH NEW YEARS DAY BEFORE DIMINISHING
LATER SUNDAY NIGHT. SOME OF THE STRONGER WIND GUSTS MAY REACH 50
TO 58 MPH.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ006-007-019>021-011200-
/O.CON.KABQ.WI.Y.0001.060101T1200Z-060102T0100Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-CHAVES COUNTY PLAINS-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...ROSWELL...PORTALES...
CLOVIS
917 PM MST SAT DEC 31 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST SUNDAY. 

WEST WINDS OF 20 TO 30 MPH WILL INCREASE TO 25 TO 40 MPH AROUND
SUNRISE. SUSTAINED WESTERLY WINDS OF 25 TO 40 MPH WILL PERSIST
THROUGH NEW YEARS DAY BEFORE DIMINISHING LATER SUNDAY NIGHT. SOME
OF THE STRONGER WIND GUSTS MAY REACH 50 TO 58 MPH.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44/007
2 follow-up statements
000 
WWUS75 KABQ 011114
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 AM MST SUN JAN 1 2006

...STRONG AND GUSTY WESTERLY WINDS TODAY CENTRAL AND EAST...

NMZ004-005-010>013-016>018-011900-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-060102T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER
414 AM MST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR
THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS. 

SUSTAINED WEST AND NORTHWEST WINDS OF 25 TO 40 MPH WILL PERSIST
TODAY BEFORE DIMINISHING LATER THIS EVENING. SOME OF THE STRONGER
WIND GUSTS MAY REACH 50 TO 55 MPH.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.
SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. 

$$

NMZ006-007-019>021-026-011900-
/O.CON.KABQ.WI.Y.0001.060101T1200Z-060102T0100Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-CHAVES COUNTY PLAINS-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...ROSWELL...PORTALES...
CLOVIS
414 AM MST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING
ACROSS THE NORTHEAST...EAST CENTRAL AND SOUTHEAST PLAINS.

SUSTAINED WESTERLY WINDS OF 25 TO 40 MPH WILL BLOW TODAY BEFORE 
DIMINISHING LATER THIS EVENING. SOME OF THE STRONGER WIND GUSTS
MAY REACH 50 TO 55 MPH.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.
SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. 

$$
000 
WWUS75 KABQ 012041
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 PM MST SUN JAN 1 2006

...VERY STRONG AND GUSTY WESTERLY WINDS THIS AFTERNOON OVER
CENTRAL AND EASTERN NEW MEXICO...

NMZ005-011>013-018-020-021-020100-
/O.UPG.KABQ.WI.Y.0001.000000T0000Z-060102T0100Z/
/O.NEW.KABQ.HW.W.0001.060101T2041Z-060102T0100Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
141 PM MST SUN JAN 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED WEST AND NORTHWEST WINDS OF 35 TO 50 MPH WILL PERSIST
TODAY BEFORE DIMINISHING LATER THIS AFTERNOON AND EVENING. SOME OF
THE STRONGER WIND GUSTS MAY REACH 55 TO 65 MPH. THE STRONGEST
WINDS WILL BE FELT ALONG AND SOUTH OF INTERSTATE 40 FROM CLINES
CORNERS TO THE TEXAS STATE LINE AND ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAINS FROM LAS VEGAS TO CLINES CORNERS.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.
SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ004-006-007-010-016-017-019-026-020100-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-060102T0100Z/
SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...ROY...
CLAYTON...SANDIA PARK/CEDAR CREST...CARRIZOZO...RUIDOSO...ROSWELL
141 PM MST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

SUSTAINED WEST AND NORTHWEST WINDS OF 25 TO 40 MPH WILL PERSIST
TODAY BEFORE DIMINISHING LATER THIS EVENING. SOME OF THE STRONGER
WIND GUSTS MAY REACH 50 TO 55 MPH.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.
SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE.

$$

16

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 31, 3:00 PM MST, 6 hours 17 minutes earlier.

Area forecast discussion, Dec 31, 3:00 PM MST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MST SAT DEC 31 2005

.DISCUSSION...A FAIRLY STRONG UPR LVL DISTURBANCE WILL MOVE ACROSS
THE STATE TONIGHT AND DURING THE DAY TOMORROW...BRINGING A CHANCE
OF RAIN AND SNOW SHOWERS TO THE NORTHERN HALF OF THE STATE. THERE
WILL BE SOME POSSIBILITY OF LIGHT ACCUMULATIONS OF SNOW ACROSS THE
NORTHERN MOUNTAINS OVERNIGHT AND TOMORROW...BUT NOT SIGNIFICANT
AMOUNTS. THE BIGGER PROBLEM WILL BE THE WINDS WHICH WILL BEGIN
TONIGHT ACROSS THE CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS
AND EXTEND ONTO THE PLAINS DURING THE DAY TOMORROW. FOR NOW WILL
ISSUE A HIGH END WIND ADVISORY WITH WIND SPEEDS EXPECTED TO BUMP
WARNING CRITERIA. THIS WILL ALLOW FOR ANOTHER FORECAST RUN TO
FURTHER DETERMINE WIND SPEEDS WITH A LITTLE MORE CERTAINTY. IT MAY
BE NECESSARY FOR LATER SHIFTS TO UPGRADE THE ADVISORY TO A WARNING
EITHER TONIGHT OR TOMORROW MORNING.

STILL ON TRACK FOR ANOTHER SHOT OF ENERGY ACROSS THE STATE MONDAY
NIGHT INTO TUESDAY. BUT AFTER THAT UPPER LEVEL RIDGE EXPECTED TO
BUILD THROUGH THE MIDDLE OF NEXT WEEK FOR WARMER AND DRIER THAN
NORMAL WEATHER CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  32  49  24  52 /  30  20   0  10
GALLUP..........................  27  50  17  57 /  10  10   0  10
GRANTS..........................  27  53  19  56 /  20  10   0   5
GLENWOOD........................  28  62  23  65 /   0   5   0   0
CHAMA...........................  21  40  10  45 /  50  40   0  10
LOS ALAMOS......................  29  49  23  51 /  20  20   0   0
RED RIVER.......................  19  39   9  44 /  40  40   0   0
TAOS............................  22  45  12  47 /  30  30   0   0
SANTA FE........................  27  48  20  51 /  10  10   0   0
SANTA FE AIRPORT................  31  52  24  53 /  10  10   0   0
ESPANOLA........................  27  53  16  55 /  10  10   0   0
ALBUQUERQUE HEIGHTS.............  35  54  31  57 /  10  10   0   0
ALBUQUERQUE VALLEY..............  30  56  24  58 /  10  10   0   0
ALBUQUERQUE FOOTHILLS...........  31  50  28  54 /  10  10   0   0
ALBUQUERQUE WEST MESA...........  34  56  29  59 /  10  10   0   0
SOCORRO.........................  30  62  25  60 /   5   5   0   0
SANDIA PARK/CEDAR CREST.........  30  48  22  51 /  10  10   0   0
MORIARTY/ESTANCIA...............  33  54  24  56 /   5   5   0   0
CARRIZOZO.......................  35  59  31  58 /   0   0   0   0
RUIDOSO.........................  35  53  29  55 /   0   0   0   0
RATON...........................  29  58  16  58 /   5   5   0   0
LAS VEGAS.......................  38  55  27  56 /   5   5   0   0
ROY.............................  32  60  27  59 /   5   5   0   0
CLAYTON.........................  35  62  29  61 /   0   0   0   0
SANTA ROSA......................  34  64  27  65 /   5   5   0   0
TUCUMCARI.......................  40  71  31  69 /   0   0   0   0
FORT SUMNER.....................  36  70  29  71 /   0   0   0   0
CLOVIS..........................  41  71  36  73 /   0   0   0   0
PORTALES........................  40  72  35  72 /   0   0   0   0
ROSWELL.........................  40  72  34  72 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM SATURDAY FOR NMZ107-NMZ108.

WIND ADVISORY FROM MIDNIGHT SUNDAY TO 6 PM SUNDAY FOR NMZ004-NMZ005-
NMZ010-NMZ011-NMZ012-NMZ016-NMZ017.

WIND ADVISORY FROM 5 AM SUNDAY TO 6 PM SUNDAY FOR NMZ006-NMZ007-
NMZ013-NMZ018-NMZ019-NMZ020-NMZ021.

FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 5 PM SUNDAY FOR NMZ103-
NMZ104-NMZ106-NMZ107-NMZ108.

&&

16
Hazardous weather outlook, Dec 31, 6:00 AM MST, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST SAT DEC 31 2005

NMZ001>021-026-011300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MST SAT DEC 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING WILL BE IN EFFECT THIS AFTERNOON FOR PORTIONS OF
EAST CENTRAL NEW MEXICO DUE TO INCREASING WESTERLY WINDS AND LOW
HUMIDITIES. OTHERWISE...SHOWERS WILL BE INCREASING OVER WEST
CENTRAL...NORTHWEST AND NORTH CENTRAL NEW MEXICO TONIGHT...WHERE ONE
TO 3 INCHES OF SNOW COULD ACCUMULATE BY EARLY SUNDAY MORNING. MOST
OF THE SNOW WILL LIKELY FALL AT ELEVATIONS AT OR ABOVE 7000 FEET. AT
THE SAME TIME...WESTERLY WINDS ARE EXPECTED TO STRENGTHEN TONIGHT
ESPECIALLY OVER THE CENTRAL AND EAST...WHERE A HIGH WIND WATCH IS IN
EFFECT FOR LATE TONIGHT THROUGH SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...

A HIGH WIND WATCH IS IN EFFECT FOR CENTRAL AND EASTERN AREAS THROUGH
SUNDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS
TO 55 TO 60 MPH ARE POSSIBLE. A FIRE WEATHER WATCH REMAINS IN EFFECT
FOR PORTIONS OF THE EAST ON SUNDAY DUE TO THE COMBINATION OF STRONG
WINDS AND LOW HUMIDITIES. AN ADDITIONAL ONE TO 2 INCHES OF SNOW
COULD FALL OVER THE NORTHWEST AND NORTHCENTRAL MOUNTAINS ON SUNDAY.

WINDS ARE EXPECTED TO DIMINISH LATER SUNDAY NIGHT...BUT ANOTHER
DISTURBANCE RACING THROUGH SOUTHERN COLORADO AND NORTHERN NEW MEXICO
TUESDAY COULD BRING ANOTHER ROUND OF WINDY CONDITIONS TO NORTHERN
AND CENTRAL NEW MEXICO AS WELL AS SMALL SNOW ACCUMULATIONS OVER THE
NORTHERN MOUNTAINS.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS BY CALLING
1.888.386.7637 OR BY VISITING THE NATIONAL WEATHER SERVICE IN
ALBUQUERQUE WEB SITE AND CLICKING ON SUBMIT STORM REPORTS.

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 1:41 PM MSTHigh Wind WarningABQ45 days

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.